# SDR UPS01235476

- Difficulty date: March 23, 2001
- Submitted: April 2, 2001
- Operation: Air carrier
- Aircraft: N213UP
- Make and model: Boeing 727-2A1
- Aircraft serial: 21341
- Aircraft time: 29,061 hours, 27,906 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C,  TWO CRACKS AND ONE MISSING FASTENER ON UPPER FLANGE OF WEB BETWEEN BS 400 AND BS 420, WL 206, BL 0.  REMOVED WEB AND L ANGLE FABRICATED NEW WEB AND L ANGLE AND INSTALLED IAW SRM 51-10-3, 51-20-1, 51-20-2 AND 51-20-15
